# SDR SWIA201332840

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 28,633 hours, 39,117 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A WARNING INDICATION FOR THE CARGO SMOKE/FIRE.  DISCHARGED EXTINGUISHER.  AFTER LANDING AIRPORT FIRE CREW DETERMINED NO FIRE I REPLACED CARGO FIRE BOTTLES IAW AMM.
